Weight and Birth Control     New User?   Already a member?  Log in!
 

Post new topic   Reply to topic    View all forums -> 25 to 50 Pounds to Lose
View previous topic :: View next topic  
Author Message
Avoiding_Lipo



Joined: 12 Mar 2008
Total Posts: 2

PostPosted: Wed Mar 12, 2008 5:28 pm    Post subject: Weight and Birth Control Reply with quote

Hi I'm just getting started on losing about 30 pounds and was wondering if anyone else has noticed a link between their weight gain and birth control pills? I've gone on and off of them a couple of times and it seems whenever I go off about 20 pounds magically melts off without any changes in diet and exersize. Then when I go back on that 20 pounds just magically appears again within a couple of months. I also feel like I have an increased appetite while on the pill which makes it very hard to lose the weight I gain when I go back on it. Anybody else have the same problem, or any ideas that could help?
Back to top
View user's profile Send private message
Kasssy



Joined: 15 May 2007
Total Posts: 156

PostPosted: Tue Mar 18, 2008 10:41 pm    Post subject: Reply with quote

start on a brisk walk/ run for 20 - 30 mins each time you feel the urge to eat something or write down on how you feel at first then think about why should you have another piece of such? Smile
Back to top
View user's profile Send private message
Stormy Moon



Joined: 25 Mar 2007
Total Posts: 686

PostPosted: Tue May 20, 2008 8:37 pm    Post subject: Reply with quote

Try drinking more water!! Sometimes we feel hungry when really we are thirsty! I have heard the pill can do that to you. I would talk to your Dr. about it and see what they recommend. Laughing Laughing Laughing

XO
Back to top
View user's profile Send private message
LSUsweetheart



Joined: 21 Apr 2008
Total Posts: 4

PostPosted: Wed May 21, 2008 3:48 am    Post subject: Reply with quote

Hey girl,
I've been on birth control for about a year. My doc originally put me on Yaz and I didn't gain weight, but it actually made me REALLY depressed so he switched me to Zovia. I've been taking that for about 7-8 months and although I feel like my normally bubbly self, it made me gain about 20 lbs over that time (w/out changing my diet). So when I hit 170 and couldn't stand to look in the mirror and noticed my shoppaholic tendencies were absent b/c I hated the idea of trying on clothes, I took a stand. I started working out and eating healthier about 5 weeks ago and although it's harder to lose the weight, it's def possible. The only two things I drink normally are water and Arizona diet green tea (no calories). I know the weight gain is incredibly frustrating but we can beat it together! : Very Happy
Back to top
View user's profile Send private message
Stormy Moon



Joined: 25 Mar 2007
Total Posts: 686

PostPosted: Wed May 21, 2008 3:32 pm    Post subject: Reply with quote

I hear you on the shopaholic thing, I definitely shop a lot less now and I have a bigger bank account now, to go along with my bigger butt! Ha. It sounds like your doing great, you have a great attitude!! Keep us updated!! Laughing Laughing Laughing

XO
Back to top
View user's profile Send private message
MissSally



Joined: 22 Aug 2008
Total Posts: 9

PostPosted: Thu Feb 19, 2009 7:47 am    Post subject: Reply with quote

It's weird. I used to be on Alesse, and I never really had any problems. It didn't cause me to gain weight, but it did make my boobs bigger Smile

Then I couldn't afford to stay on it..so I went off it and gained a little weight, but not much. However when I went back on the pill the doctor gave me Yazmin and that pill gave me a lot of greif. I was depressed all the time and just wanted to stay in and not do anything. It also made me have a major appetite and I gained SO much weight.

I hear it's harder to take off "pill weight" then it is when you naturally gain it. But don't let that frustrate you. Just watch what you eat, and maybe ask your doctor.

*Miss Sally*
Back to top
View user's profile Send private message
poofs_baby07



Joined: 29 May 2009
Total Posts: 1

PostPosted: Wed Jun 03, 2009 9:16 pm    Post subject: Reply with quote

I was on alesse too and didnt gain anything but when i started my new one i gained 25 pounds. It was really frustrating. And the other day, my fiance'es aunt asked me if i was pregnant, because she thinks i look like i am. But im not, and i didnt think my stomach was that big. Sad
Back to top
View user's profile Send private message
gjolleyp



Joined: 25 Jul 2009
Total Posts: 1

PostPosted: Sun Jul 26, 2009 2:20 am    Post subject: bcp and weight gain Reply with quote

i have had three children and after the last one was born i got back down to 130#'s. the dr put me on yaz (first time taking it) and i gained 15 pounds in 2 mo without any change in diet. i stopped taking it and the weight gain stopped but I have not been able to get rid of the extra 15 pounds. it was the pill!
Back to top
View user's profile Send private message
Display posts from previous:   
 
Post new topic   Reply to topic    View all forums -> 25 to 50 Pounds to Lose Page 1 of 1


Not a member yet?    Already a member?




  SEARCH:   Web diet.com
Powered By: